Please use this identifier to cite or link to this item:
Title: A characterization of the weighted Lovász number based on convex quadratic programming
Author: Luz, Carlos J.
Keywords: Weighted Lovász number
Maximum weight stable set
Combinatorial optimization
Graph theory
Quadratic programming
Issue Date: Jan-2016
Publisher: Springer
Abstract: Luz and Schrijver (SIAM J Discrete Math 19(2):382–387, 2005) introduced a characterization of the Lovász number based on convex quadratic programming. This characterization is now extended to the weighted version of that number. In consequence, a class of graphs for which the weighted Lovász number coincides with the weighted stability number is characterized. Several examples of graphs of this class are presented.
Peer review: yes
DOI: 10.1007/s11590-015-0911-6
ISSN: 1862-4472
Appears in Collections:CIDMA - Artigos
OGTCG - Artigos

Files in This Item:
File Description SizeFormat 
10.1007_s11590-015-0911-6.pdfpdf763.01 kBAdobe PDF    Request a copy

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.